# SDR 99ZZZX3671

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747KT
- Make and model: Cessna 172R
- Aircraft serial: 17280020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530311
- Condition: Cracked
- Location: Fuselage
- Part time: 389 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN SHOP FOR 100-HOUR INSPECTION.  REMOVED ENGINE COWL, FOUND FIREWALL CRACKED AT COWL MOUNT, FIRST MOUNT ON LEFT SIDE ON LOWER HALF OF FIREWALL.  SB 98-53-02 R1 WAS C/W AT TACHOMETER , 195.0 HOURS.  NO CRACKS FOUND AT THAT TIME.  REPAIRED FIREWALL PER SB 98-53-02 R1.
